MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service who replaced the ecd display bundle.The replaced part and the log file were made available for further investigation.Based on the log file analysis the reported event could be verified.The log file analysis showed that the device was not in use on the reported date of event.However, the log file analysis revealed a temporal malfunction of the touchscreen of the display on the (b)(6) 2024 during an active ventilation.The examination of the returned ecd display bundle could confirm the temporal malfunction of the touchscreen.After replacement of the ecd display bundle the device was tested and confirmed to be operating as per manufacturer´s specification.In case of a touch screen failure, the access to the device is significantly reduced for the user.The ongoing ventilation is not affected by an unresponsive touch screen and continues as set.Safety-relevant parameters such as fio2, minute volume or the airway pressures are displayed in the ad.
 
Event or Problem Description
It was reported that the touch screen was not working.There were no health consequences for the patient reported.

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20449710
Report Number9611500-2024-00440
Device Sequence Number15205611
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)231017(93)8422400-06
Combination Product (Y/N)N
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown